lease get in touch with me i sure could use some feedback on what happens if you tried this with the same symptoms i have please? i have been on nexium a few years. i looked up information on nexium and found out that the side affects can be tachycardia (a racing pulse) and also cause high blood pressure. the tachycardia is a new symptom i have developed. i am trying to get off of nexium 40 mg. cold turkey for it is in capsule form so i don't know what else to do. i do think that is causing most of my problems. this is only the first day what can i expect if anyone out there has first hand experience with my symptoms and has gotten off of nexium what happens to you? will i have a rebound affect? when will the heart fluttering stop? i don't have a life threatening heart problem i found out from tests with the heart doctor. it is not a fun feeling at all. i also am now on vit. D 50,000 units i take one every two weeks. that can affect you the same way somewhat. but i also have the beginning stages of osteoporosis which is a side of affect of meds like nexium also. i read and find these things out online researching. please let me know if i am safe to just quit this an see what happens?